# SDR SWAA2014071429934

- Difficulty date: July 8, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 87,921 hours, 65,490 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW CEILING PRESS DECK WEB CRACKED AT BS 665, RBL 40.  REPAIRED WEB IAW SRM.
